# SDR UALA2008112406641

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 23,130 hours, 10,177 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A IS MISSING ONE OF TWO SEAT MOUNTED ELECTROLUMINESCENT.  RELAMPED 4A, OPS CHECK OKAY.
